MathSciNet Relay Station
MathSciNet bibliographic data
MR1458318 35J65 (34B15 34C10 35B32)
Castro, Alfonso; Kuiper, Hendrik J. On the number of radially symmetric solutions to Dirichlet problems with jumping nonlinearities of superlinear order. Trans. Amer. Math. Soc. 351 (1999), no. 5, 1919–1945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement